# SDR IPXA2018103135517

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,876 hours, 9,041 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  AFTER SELECTING FUEL PAGE, LT INNER ISOLATION VALVE STUCK CLOSED.  DECLARED EMERGENCY, AND RETURN TO DEPARTURE.  REMOVED AND REPLACED THE ISOLATION VALVE ACTUATOR IAW MM 28-22-52-0401. OPS CHECKED IAW 28-22-00-0501.
